# SDR 20010208CW003

- Difficulty date: December 4, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N108RB
- Make and model: Lear 35A
- Aircraft serial: 097
- Engine: Ge CJ6101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 80017104
- Part serial: 0373
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR TAKE OFF AT ERI, NOSE STEERING BECAME INOPERATIVE.  FOUND NOSE STEERING SERVO MOTOR INOPERATIVE.
